# SDR 95ZZZX4345

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Fuel Press Warn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4147 - CREW ABORTED TAKEOFF AFTER RECEIVING FUEL LOW PRESSURE - C.A.S. MESSAGE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK ON THE SYSTEM IAW DO328 MM 28-00-00, COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
